# SDR ASAA2021061735391

- Difficulty date: June 17, 2021
- Submitted: July 16, 2021
- Operation: Air carrier
- Aircraft: N527AS
- Make and model: Boeing 737890
- Aircraft serial: 35694
- Aircraft time: 39,004 hours, 13,456 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Skin
- Part number: 186A100041
- Part serial: SA1C1456
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZ LOWER STAB SKIN IS CRACKED AT 120.30. GROUNDED - YES. REPAIRED LEFT HORIZ LOWER SKIN AT 120.30 TO 155.0 THIS REPAIR IS A CAT B REPAIR W/INSPECTION INTERVALS AS FOLLOWS: THRESHOLD OF 56,000 CYCLES & INTERVALS OF 9,000 CYCLES IAW B737-800 SRM 55-10-01-2R-11.
